Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Jun 12, 2012, 11:21 AM CDT for Stephens County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 11:21 AM CDT (16:21 UTC)
- Expired
- Jun 12, 2012, 12:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
County Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 48 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -471 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930
WWUS84 KFWD 121621
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT TUE JUN 12 2012
TXZ115-121715-
STEPHENS TX-
1121 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN STEPHENS COUNTY
AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING
FROM GRAHAM TO 14 MILES WEST OF BRECKENRIDGE...MOVING SOUTHEAST AT
35 MPH.
CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE BRECKENRIDGE...
CRYSTAL FALLS AND NECESSITY.
WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY
ABOUT 30 MINUTES.
LAT...LON 3296 9910 3297 9902 3295 9858 3272 9858
3262 9876 3269 9909
TIME...MOT...LOC 1619Z 296DEG 29KT 3310 9853 3276 9913
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jun 12, 11:01 AM CDT, 20 minutes earlier.
Area forecast discussion, Jun 12, 11:01 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1101 AM CDT TUE JUN 12 2012 .UPDATE... HAVE INCREASED POPS AHEAD OF THE CONVECTION APPROACHING YOUNG COUNTY. THE HIGHER POPS ALSO EXTEND DOWN INTO THE METROPLEX AND ACROSS AREAS NORTH THROUGH NORTHEAST FOR THE AFTERNOON HOURS WHERE HEATING WILL BE BEST. THE STORMS SHOULD RIDE EAST-SOUTHEAST ALONG THE THE NORTHERN EDGE OF A BOUNDARY THAT EXTENDS FROM BRECKENRIDGE TO PALESTINE. THIS ALSO COINCIDES CLOSELY WITH THE NORTHERN EDGE OF A TIGHT GRADIENT IN CAPE VALUES THAT SEPARATES VERY UNSTABLE AIR TO THE SOUTH AND MORE WORKED OVER AIR TO THE NORTH AND NORTHEAST. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE MAIN SEVERE THREATS. WE ALSO INCREASED POPS TO 40 PERCENT ALONG AND SOUTH THE BOUNDARY OVER THE SOUTHERN CWA. 75 && .AVIATION... 12Z TAFS LOW CONFIDENCE FORECAST...WITH CONVECTIVE GUIDANCE ALL OVER THE MAP. HAVE ADDED A VCTS GROUP FOR PERIOD MAXIMUM INSTABILITY THIS AFTERNOON/EVENING...THINKING THAT BY THEN ATMOSPHERE MAY HAVE TIME TO RECOVER. UNTIL THERE IS SOME CONSENSUS ON HOW THE CONVECTIVE SCENARIO WILL EVOLVE CANNOT PIN DOWN A BEST TIME FOR THE THUNDER THREAT. 84 && .PREV DISCUSSION... /ISSUED 409 AM CDT TUE JUN 12 2012/ EVEN THOUGH MEASURABLE RAIN LAST NIGHT WAS LIMITED IN COVERAGE CONSIDERING ALL AREAS NORTH OF I-20 HAD HOURS OF THUNDER/LIGHTNING AND GUSTY WINDS...MOST OF THE REGION IS INDICATING SIGNS THAT CONVECTIVE OVERTURNING AND STABILIZATION HAS OCCURRED. THE 70+ DEWPOINTS HAVE BEEN REPLACED BY READINGS IN THE UPPER 50S TO LOW 60S. A LARGE AREA OF PRESSURE RISES TRANSLATED ACROSS THE NORTHERN CWA INDICATING THERMODYNAMIC PROFILE MODIFICATIONS SUGGESTIVE OF STABILIZATION. AND FINALLY...LATEST ACARS DATA SHOWS WARMING IN THE MID LEVELS AS WARMER AIR WAS TRANSPORTED AND RELEASED INTO THE MID-UPPER LEVELS BY STORM EXHAUST. THE MID LEVEL LAPSE RATES THAT WERE NEAR 10 DEG/KM YESTERDAY ARE NOW ONLY NEAR 7-8 DEG/KM. EVEN IF THE 70 DEWPOINTS MAKE A RETURN...CAPE VALUES WILL BE MORE MODEST THAN YESTERDAY. THE ONLY REGION OF THE CWA THAT LIKELY ESCAPED STABILIZATION IS THE FAR SOUTHERN ZONES...BUT THIS AREA REMAINS STRONGLY CAPPED THIS MORNING. OBVIOUSLY THE PRIMARY MEDIUM RANGE GUIDANCE WAS INITIALIZED BEFORE THE BRUNT OF THE CONVECTIVE ACTIVITY. THESE MODELS DONT EXPLICITLY SIMULATE CONVECTION AND DO A POOR JOB FORECASTING ITS AFTER- EFFECTS ON THE ENVIRONMENT. BY IN LARGE...THE MAIN SYNOPTIC MODELS TEND TO BE TOO AGGRESSIVE WITH CONVECTIVE FORECASTS IN THE FIRST 12-24 HOURS AFTER AN EVENT. THE HI-RES WRF MODELS DO A BETTER JOB AT RESOLVING CONVECTIVE INFLUENCES...BUT ARE SADLY ALSO OFFERING 3 DIFFERENT FORECASTS. AND UNFORTUNATELY EVEN THE RAPID UPDATE MODELS...HRRR AND RAP...ARE AT ODDS WITH EACH OTHER. CONFIDENCE IS LOW...BUT IN GENERAL WILL BE FORECASTING LESS RAIN COVERAGE AND DOWNPLAYING THE RISK OF SEVERE WEATHER...GOING ON THE HUNCH THAT INSTABILITY IS MORE LIMITED THAN SHOWN BY THE MODELS. WILL SHOW 20 POPS ACROSS THE AREA TODAY. ISOLATED ELEVATED SHOWERS OR WEAK STORMS WILL BE POSSIBLE THIS MORNING. EXPECT CLOUDS TO CLEAR DURING THE MID MORNING WITH GENERALLY SUNNY CONDITIONS EXPECTED THIS AFTERNOON. TEMPS WILL WARM ACCORDINGLY BUT SINCE LOW LEVEL THERMAL PROFILES ARE MUCH COOLER TODAY...HIGHS SHOULD BE A FEW DEGREES COOLER THAN YESTERDAY. EXPECT AN OUTFLOW BOUNDARY FROM THE MCS IN NE TX TO STALL OVER THE SOUTHERN ZONES THIS AFTERNOON AND POSSIBLY BECOME A FOCUS FOR STORMS. SINCE LARGE SCALE LIFT IS ABSENT...STORMS SHOULD STAY ISOLATED...BUT SEVERE WEATHER WOULD BE POSSIBLE AS CAPE REACHES 3000+ J/KG AS THE AIRMASS IN THE SOUTHERN CWA IS LIKELY UNDISTURBED. WILL KEEP 20 POPS GOING IN THE NORTHERN ZONES THIS AFTERNOON OUT OF RESPECT FOR SEVERAL OF THE MODELS WHICH FORECAST THE CONVECTION NEAR AMARILLO RIGHT NOW TO DRIVE SOUTHEAST AS A MCS AND REACH THE CWA BY EARLY AFTERNOON. I PERSONALLY DO NOT THINK IT WILL MAKE IT...BUT I HAVE BEEN DOING THIS JOB LONG ENOUGH TO KNOW NOT TO DISCOUNT THE POSSIBILITY. INSTEAD OF AN MCS ARRIVING IN THE EARLY AFTERNOON...BELIEVE ONE WILL ARRIVE LATER TONIGHT. THIS MCS SHOULD AMALGAMATE FROM SCATTERED CONVECTION THAT DEVELOPS ACROSS THE TX PANHANDLE LATER THIS AFTERNOON. THE STRENGTH OF THIS MCS WILL DEPEND ON HOW MUCH THE AIRMASS NORTH OF I-20 RECOVERS THIS AFTERNOON. I THINK WE WILL GET ENOUGH INSTABILITY TO ALLOW THE MCS TO REACH THE CWA...BUT NOT ENOUGH INSTABILITY AND SHEAR TO EXPECT A BIG SEVERE WEATHER THREAT WITH THIS SYSTEM. OBVIOUSLY THE TRENDS OF THE DAY WILL HELP BETTER DEFINE THIS THREAT. POPS TONIGHT WILL BE HIGHEST IN THE NW...BUT LOWER THAN GUIDANCE DUE TO UNCERTAINTIES REGARDING HOW LONG THE MCS WILL HOLD TOGETHER IN AN ENVIRONMENT CHARACTERIZED BY ALREADY LIMITED SHEAR. WILL KEEP SLIGHT CHANCE POPS GOING INTO WEDNESDAY...BUT AN UPPER RIDGE WILL BE BUILDING INTO THE AREA FROM THE SOUTHWEST WITH SUBSIDENCE SPREADING INTO THE REGION. THE REMAINDER OF THE FORECAST IS UNEVENTFUL. A WEAK UPPER LEVEL RIDGE WILL BUILD OVER THE AREA AND RESULT IN DIMINISHING DEEP LAYER MOISTURE AND SUBSIDENCE...PROMOTING A DRY FORECAST. THE LOW LEVEL WINDS WILL BE OUT OF THE SOUTHEAST WHICH SHOULD KEEP HIGH TEMPS IN THE 90 TO 95 RANGE THURSDAY THROUGH MONDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 92 74 91 74 91 / 50 30 20 10 5 WACO, TX 96 74 94 73 93 / 40 20 10 10 5 PARIS, TX 90 71 88 70 89 / 30 30 20 10 5 DENTON, TX 91 73 91 71 91 / 50 40 20 10 5 MCKINNEY, TX 91 72 90 71 90 / 50 30 20 10 5 DALLAS, TX 92 75 91 74 91 / 50 30 20 10 5 TERRELL, TX 92 73 90 72 91 / 50 30 20 10 5 CORSICANA, TX 93 73 91 73 92 / 40 20 20 10 5 TEMPLE, TX 94 73 93 72 92 / 20 20 10 10 5 MINERAL WELLS, TX 92 70 92 71 92 / 50 40 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /75
Hazardous weather outlook, Jun 12, 3:19 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 319 AM CDT TUE JUN 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-130830- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 319 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND TONIGHT...WITH SLIGHTLY HIGHER CHANCES THIS EVENING IN THE NORTHWESTERN THIRD OF THE AREA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. THE MAIN SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES CONTINUE THROUGH WEDNESDAY AFTERNOON ALONG AND NORTH OF A LINE FROM EASTLAND TO HILLSBORO TO PALESTINE. A FEW STORMS MAY BECOME STRONG TO SEVERE...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS MOST OF NORTH TEXAS...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS.
In the hours before
Local storm report, Jun 12, 9:39 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL JERMYN 33.27N 98.38W
06/11/2012 E1.00 INCH JACK TX LAW ENFORCEMENT
QUARTER SIZED HAIL IN JERMYNLocal storm report, Jun 12, 9:44 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 8 ESE GAINESVILLE 33.59N 97.02W
06/11/2012 E60 MPH COOKE TX EMERGENCY MNGR
60 MPH WIND GUSTS BETWEEN GAINESVILLE AND LAKE KIOWALocal storm report, Jun 12, 9:46 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG 1 W SULPHUR BLUFF 33.33N 95.42W
06/12/2012 HOPKINS TX DEPT OF HIGHWAYS
NUMEROUS TREES BLOWN DOWN BY ESTIMATED 65 MPH WINDS NEAR
FM71 AND FM69Local storm report, Jun 12, 9:49 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND GST 2 S COMO 33.04N 95.47W
06/12/2012 E60 MPH HOPKINS TX DEPT OF HIGHWAYS
60 MPH WINDS SOUTH OF COMO ON FM69. SEVERAL TREES DOWN
ON FM69Special weather statement, Jun 12, 10:42 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1042 AM CDT TUE JUN 12 2012 TXZ100-121615- YOUNG TX- 1042 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... YOUNG COUNTY AT 1039 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF OLNEY TO 13 MILES EAST OF THROCKMORTON... MOVING EAST AT 40 MPH. CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE GRAHAM AND OLNEY. WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY ABOUT 20 MINUTES. IF THIS LINE OF STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF YOUNG COUNTY BY 1100 AM. LAT...LON 3341 9893 3340 9842 3304 9855 3313 9894 TIME...MOT...LOC 1539Z 282DEG 34KT 3344 9879 3325 9895
Special weather statement, Jun 12, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT TUE JUN 12 2012
TXZ115-121715-
STEPHENS TX-
1121 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN STEPHENS COUNTY
AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING
FROM GRAHAM TO 14 MILES WEST OF BRECKENRIDGE...MOVING SOUTHEAST AT
35 MPH.
CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE BRECKENRIDGE...
CRYSTAL FALLS AND NECESSITY.
WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY
ABOUT 30 MINUTES.
LAT...LON 3296 9910 3297 9902 3295 9858 3272 9858
3262 9876 3269 9909
TIME...MOT...LOC 1619Z 296DEG 29KT 3310 9853 3276 9913The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.